# SDR 2002UALA00298

- Difficulty date: February 19, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 44,386 hours, 7,210 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP IN FRONT OF SEAT 1E NOT OPERATING.  REPAIRED DAMAGED POWER FEED PER GNMM 2-0-15-5.  OPERATIONALLY CHECKED NORMAL.
